MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAH; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAH
Medical Device Problem Codes No Display/Image (1183); Power Problem (3010); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that insulin pump was turning on after changing new batteries.Blood glucose was 63 mg/dl.Customer also reported that battery compartment was cracked.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.No blank display noted.Device was received with normal operating currents and passed self-test, a21 error test and displacement test.No unexpected off no power, bad battery , low battery, weak battery , battery out limit and failed battery test alarms noted during testing.Device had broken battery tube threads.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751NAH
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8742944
Report Number2032227-2019-22400
Device Sequence Number1341947
Product Code OZO
UDI-Device Identifier00643169736078
UDI-Public(01)00643169736078
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAH
Device Catalogue NumberMMT-751NAH
Device Lot NumberA6751NAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2019
Initial Date Received by Manufacturer 06/22/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight129